# SDR SWAA2023030201782

- Difficulty date: February 10, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,009 hours, 39,704 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ON ORSS 261 AT LT WING 2023-109636<[01] REPLACED CORRUGATED PLATE LOC ON TRAILING EDGE LOCATED ON ORSS 261 AT LT WING IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9;[02] CERTIFIED WORK PERFORMED.
